# SDR CALA0000966

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARGO TRACK IN AFT CARGO PIT CORRODED AT STA 1003 - 1155, RBL 24.  THE CARGO TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-1 AND 53-24.
